# SDR NACA2022072600001

- Difficulty date: July 26, 2022
- Submitted: July 30, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,941 hours, 19,473 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND DENT ON RH SIDE OF FUS BETWEEN STA 1439-1461, STRINGERS BETWEEN S-24 AND S-25, LENGTH 22.750" WIDTH 2.250 AND DEPTH 0.234. REPAIR ACCOMPLISHED PER NAC EO 767-53-0026
